# SDR USAA000712

- Difficulty date: May 15, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N429US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24551
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 31,028 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .250 INCH, EXT SKIN AFT ENTRANCE DOOR LOWER HINGE UPPER CUTOUT.  INSTALLED DOUBLER PER SRM 52-00-01.  (M)
